Tacrolimus Capsules Recalled for Potential Labeling Mixup
Aidapak Services is recalling 0.5 mg tacrolimus capsules because they may have been mislabeled as cinacalcet or isosorbide mononitrate.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classified this as an FDA Class II recall. Per the rubric, FDA Class II recalls are assigned a score of 4 (Severe), particularly given the risk of administering the wrong medication.
Plain-English summary
Aidapak Services, LLC is recalling 200-capsule bottles of 0.5 mg tacrolimus capsules (NDC 00781210201). The recall is due to a labeling mixup where the product may have been incorrectly labeled as cinacalcet HCL 30 mg tablets or isosorbide mononitrate ER 30 mg tablets.
The affected repacked drugs were distributed in Arizona, California, Oregon, and Washington. The specific lots involved have pedigree numbers W003169 and W003351, with expiration dates of June 13, 2014, and June 18, 2014, respectively.
Consumers should check their medication labels and consult their healthcare provider or pharmacist if they have received these products. Do not take the medication if the label does not match the prescribed drug.
The recalled product
- Product
- TACROLIMUS, Capsule, 0.5 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00781210201.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Affected units
- 200
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (6)
- TACROLIMUS
- Capsule
- 0.5 mg has the following codes: Pedigree: W003169
- EXP: 6/13/2014
- Pedigree: W003351
- EXP: 6/18/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- SeverePramipexole Tablets Recalled for Potential Label Mixup with Tacrolimus
FDA (Drugs) · 2014-01-22
- SevereFDA Recalls TACROLIMUS Capsules Due to Potential Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Calcitriol Capsules Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- SevereAidapak Recalls Citalopram Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- SevereAidapak Recalls Lactobacillus GG Capsules Due to Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Itraconazole Capsules Due to Potential Labeling Error
FDA (Drugs) · 2014-01-22